# SDR 08FDEA00494

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325503
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOPS ARE GOUGED FROM STA 1461 TO 1521 BL 48L.  REMOVED AND REPLACED DAMAGED SEAT TRACK IAW FEDEX DWG NR NEA 6022 REV AM.  INSTALLED SPLICE HAT AND 2 SPLICE PLATES IAW MD-10 / DC-10 SRM 53-70-00, VOL I.  ALODINED/PRIMED AND TOP COAT IAW MD-10/DC-10 SRM 51-21-02, VOL II.
